# SDR GTIA040843

- Difficulty date: November 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-83
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER CARGO COMPARTMENT LOWER OB JAMB BEAM HAS CORROSION, STA 1155 TO STA 1211.  REMOVED RIVNUTS TO CLEAN CORROSION ON JAMB BEAM, REMOVED FWD AND AFT SCUFF PLATES, REMOVED DOOR STOPS AT STA 1174 AND 1193, DOR JAMB BEAM WAS FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER AND TRIPLER, OK TO TREAT, PRIME AND TOPCOAT, INSTALLED REPAIR DOUBLER AND TRIPLER, INSTALLED FWD AND AFT DOOR STOPS AND SCUFF PLATES.
